Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Chain polynomials of distributive lattices are 75% unimodal
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7497-2764
2005 (English)In: The Electronic Journal of Combinatorics, ISSN 1097-1440, E-ISSN 1077-8926, Vol. 12, no 1Article in journal (Refereed) Published
Abstract [en]

It is shown that the numbers c(i) of chains of length i in the proper part L\{0, 1} of a distributive lattice L of length l + 2 satisfy the inequalities c(0) <...< c([l/2]) and c([3l.4]) >... > c(l). This proves 75% of the inequalities implied by the Neggers unimodality conjecture.

Place, publisher, year, edition, pages
2005. Vol. 12, no 1
Keyword [en]
ordered sets, stanley
Identifiers
URN: urn:nbn:se:kth:diva-14598ISI: 000227617400003Scopus ID: 2-s2.0-15944418592OAI: oai:DiVA.org:kth-14598DiVA: diva2:332639
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Björner, Anders

Search in DiVA

By author/editor
Björner, Anders
By organisation
Mathematics (Div.)
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf